Jump to content

Really need some encouragement


DizzyMike
 Share

Recommended Posts

I don't usually post asking for anything. I try to give back to the community for all of the information it has provided me with. I speak not only of hppdonline, but of all of the other forums I have been a part of as well. That being said..

 

I am feeling really discouraged recently. Since stopping Lexapro, I have had a return of dp/dr, anxiety and other weirdness. I now suffer from so many symptoms, I'm not even sure what camp to set foot in. Between the chronic dizziness, bouts of vertigo, vision problems, social anxiety and dp; I feel pretty hopeless. There seems to be nothing left to enjoy that is not hampered by one or more so those symptoms. The more I research, the less sure I am of what exactly is effecting me and why. I just don't know anymore. It's been so long.

 

  • Upvote 2
Link to comment
Share on other sites

Hey Mike!


Why'd you stop the Lexapro? It could be that it's a case of 'rebound' symptoms, which will gradually tone down the longer you're off Lexapro..
What are you currently trying/seeking as a treatment/therapy? I tend to use things as needed.. If I'm feeling really bad or anxious, I use Damiana for example.
Maybe that's something worth giving a shot? And what's you doctor saying?


In any case, feel free to ask anything. And sometimes it's good to take a break from research, even though I also sometimes over do it.
Try listening to some audiobooks, or comedy.. I've been listening to Alan Watts' stuff recently, which is quite interesting, and is a welcome change from my usual "neuro-neurosis". And as usual; many of us are working towards finding things that can help, trying new therapies, etc, and there are constantly new developments in neuroscience, so really on the physical level and broad scale of things there is progress, albeit not as instant as we would wish. That's really the only hope inspiring stuff I've got; maybe others can be more helpful in that way.

All the best!

Link to comment
Share on other sites

I stopped lexapro in an attempt to rid myself of my chronic dizziness. It didn't work. I now fear that I will be unable to go back on as I've heard ssri's are ineffective once stopped and restarted. I'm considering starting wellbutrin.

As of now I take 1mg clonazepam as needed, magnesium, b2, butterbur and a multi vitamin.

Link to comment
Share on other sites

Hey dizzymike!

Honestly, everything will be alright. I know that seems really hard to believe, but it is true. I went through all that crap for over 5 years and know it is really hard to find happiness in anything. Just remember, people do beat this (i did)!! It is far from a death sentence and is just a kink in the brain, nothing that will really harm you. Just try to remember that who knows, tomorrow could bring about a breakthrough in science of brain chemistry and BOOM...a cure comes forth. That is one way i stayed positive, or tried to. Hoping you snap out of the funk, man. Need to talk, i check here 3-4 times daily.

Feel Better!

J

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.